# SDR CALA2018011200112

- Difficulty date: January 12, 2018
- Submitted: January 13, 2018
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 78,234 hours, 19,361 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sensor
- Condition: Dirty
- Location: Rt Wing Slide
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL,  RIGHT WING SLIDE CAUTION.  PSEU BITE TESTED OK, CLEANED S10374 OPEN AND LATCHED DOOR PSEU BITE TEST OK AND OVERHEAD EMERGENCY DOOR INDICATION OK. GAP BETWEEN S10374 AND OVERWING SLIDE DOOR LOOKS GOOD.
